Applied Mathematics

Vol.3 No.5(2012), Paper ID 19060, 5 pages

DOI:10.4236/am.2012.35071

 

On Certain Connected Resolving Parameters of Hypercube Networks

 

Bharati Rajan, Albert William, Indra Rajasingh, S. Prabhu

 

Department of Mathematics, Loyola College, Chennai, India
Department of Mathematics, Loyola College, Chennai, India
Department of Mathematics, Loyola College, Chennai, India
Department of Mathematics, Loyola College, Chennai, India

 

Copyright © 2012 Bharati Rajan, Albert William, Indra Rajasingh, S. Prabhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Rajan, A. William, I. Rajasingh and S. Prabhu, "On Certain Connected Resolving Parameters of Hypercube Networks," Applied Mathematics, Vol. 3 No. 5, 2012, pp. 473-477. doi: 10.4236/am.2012.35071.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.